Skip to content
My WebMD Sign In, Sign Up
Increased frequency
avatar
LoveAllHateNone posted:
Recently i got treated for tonsil infection for which had to take azithral 500 mg antibiotic for 3 days.

After taking azithral i started having increased bowel movement and stool is mostly soft in bits and pieces.

How can i treat this condition?
Reply
 
avatar
calgal37 responded:
Antibiotics can change the type and number of 'good bacteria' in the digestive tract while they're doing their job of getting rid of the infection. You may want to consider trying some probiotics - the good bacteria that should be in the GI tract. There are a number of good brands on the market that include Culturelle, PB8 and Digestive Advantage-IBS (not only for IBS) among others.


Spotlight: Member Stories

Hi, my name is Lauren and I am 19 years old. For the past six years I have been having abdominal pain that would come and go. I went to see an Interni...More

Helpful Tips

Squatting really help!!!
the medical community knows changing the angle of your colon = better bowel movements. i have recently tried a squatty potty and it has ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.